MAUDE Adverse Event Report: SALTER LABS CANNULA; CANNULA, NASAL, OXYGEN

SALTER LABS CANNULA; CANNULA, NASAL, OXYGEN
Model Number 16SOFT-7
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Items had overpowering smell of cigarette smoke, made sick to use.All of lot number i have are the same.Salter labs cannulas part # 16soft-7, lot #(10)210802e.No tests.Fda safety report id# (b)(4).

Brand Name
CANNULA
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
SALTER LABS
MDR Report Key14488509
Report NumberMW5109863
Device Sequence Number4735164
Product Code CAT
UDI-Device Identifier00607411915772
UDI-Public(01)00607411915772
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number16SOFT-7
Device Catalogue Number16SOFT-7
Device Lot Number(10)210802E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; ARNUITY; BENADRYL ; CIALIS; EXCEDRIN; IBUPROFIN; MULTI VITAMIN; OMEPRAZOLE; OXYGEN; PREDNISONE; SINGULAIR ; STIOTTO; VENTILATOR
Outcome Attributed to Adverse Event Disability; Other;
Patient Age63 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite